Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 727818, 10 pages
http://dx.doi.org/10.1155/2014/727818
Research Article

Stability and Bifurcation Analysis on an Ecoepidemiological Model with Stage Structure and Time Delay

1School of Mathematics and Statistics, Hebei University of Economics & Business, Shijiazhuang 050061, China
2Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 15 April 2014; Accepted 21 July 2014; Published 12 August 2014

Academic Editor: Sanling Yuan

Copyright © 2014 Lingshu Wang and Guanghui Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Anderso and R. M. May, Intections Disease of Humans Dynamics and Control, Oxford University Press, Oxford, UK, 1991.
  2. S. Wang, The research of eco-epidemiological of models incorporating prey refuges [Ph.D. thesis], Lanzhou University, 2012.
  3. W. Wang and L. Chen, “A predator-prey system with stage-structure for predator,” Computers & Mathematics with Applications, vol. 33, no. 8, pp. 83–91, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. N. Xiao and L. S. Chen, “Global stability of a predator-prey system with stage structure for the predator,” Acta Mathematica Sinica, vol. 20, no. 1, pp. 63–70, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Xu and Z. Ma, “Stability and Hopf bifurcation in a predator-prey model with stage structure for the predator,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1444–1460, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. W. G. Aiello and H. I. Freedman, “A time-delay model of single-species growth with stage structure,” Mathematical Biosciences, vol. 101, no. 2, pp. 139–153, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Y. Kuang and J. W. H. So, “Analysis of a delayed two-stage population model with space-limited recruitment,” SIAM Journal on Applied Mathematics, vol. 55, no. 6, pp. 1675–1696, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Hale, Theory of Functional Differential Equations, Springer, Heidelberg, Germany, 1977. View at MathSciNet
  9. Y. Kuang, Delay Differential Equation with Application in Population Synamic, Academic Press, New York, NY, USA, 1993. View at MathSciNet
  10. R. Xu and Z. Ma, “Stability and Hopf bifurcation in a predator-prey model with stage structure for the predator,” Nonlinear Analysis. Real World Applications, vol. 9, no. 4, pp. 1444–1460, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus